Journal of Differential Geometry

The orientation of Yang-Mills moduli spaces and 4-manifold topology

S. K. Donaldson

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 26, Number 3 (1987), 397-428.

Dates
First available in Project Euclid: 26 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214441485

Digital Object Identifier
doi:10.4310/jdg/1214441485

Mathematical Reviews number (MathSciNet)
MR910015

Zentralblatt MATH identifier
0683.57005

Subjects
Primary: 57R19: Algebraic topology on manifolds
Secondary: 32C10 32G13: Analytic moduli problems {For algebraic moduli problems, see 14D20, 14D22, 14H10, 14J10} [See also 14H15, 14J15] 57N13: Topology of $E^4$ , $4$-manifolds [See also 14Jxx, 32Jxx] 57R55: Differentiable structures 58E15: Application to extremal problems in several variables; Yang-Mills functionals [See also 81T13], etc.

Citation

Donaldson, S. K. The orientation of Yang-Mills moduli spaces and 4-manifold topology. J. Differential Geom. 26 (1987), no. 3, 397--428. doi:10.4310/jdg/1214441485. https://projecteuclid.org/euclid.jdg/1214441485


Export citation